# SDR F3LA00024

- Difficulty date: March 17, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, REPORTED FUSELAGE FRAME CRACKED ON TOP FLANGE AND RADIUS AT STATION 727B, STRINGER 23R, IN AFT CARGO PIT.  MAINTENANCE REMOVED DAMAGED SECTION OF FRAME, FABRICATED REPAIR DOUBLER PER EO 51-00-737-001, AND INSTALLED REPAIR DOUBLER PER SRM 51-70-11 AND 51-40-02.  (M)
